# SDR SWAA2023040721849

- Difficulty date: March 28, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 65,970 hours, 39,056 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Loose
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NO 8 MOVEABLE SLAT O/B UP STOP FITTING IS LOOSE MKD DOT<[01] REMOVED UP STOP FITTING AT RIGHT WING;#8SLAT O/B AS PER SRM 51-40-02-0G-0.;[02] REMOVED AND RE-INSTALLED RIGHT WING NO 8 MOVEABLE SLAT O/B UP STOP FITTING AS PER SRM 51-40-02-0G-0. NO PLAY NOTED.;[03] REMOVED RIGHT WING NO 8 MOVEABLE SLAT O/B UP STOP FITTING; REMOVED AND REPLACED SHIM; AND REINSTALLED STOP FITTING AS PER SRM 51-40-02-0G-0. NO PLAY NOTED.;[04] VERIFIED STEP 1 AND VERIFIED SHIM REPLACED AND NO PLAY NOTED ON UP STOP.
